# SDR CALA2017022000437

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 27,811 hours, 9,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR AND EXTERIOR EMERG LIGHTS DO NOT OPERATE AT DOOR 1R. REPLACED DOOR 1 RIGHT EMERGENCY BATTERY.
